Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 91, NWS Northern Indiana

August 26, 2014LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 26, 2014, 8:28 AM CDT for LaPorte County, Indiana. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2014, 8:28 AM CDT (13:28 UTC)
Expired
Aug 26, 2014, 8:47 AM CDT
In force
19 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County LaPorte County, IN

The radar

The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:34 AM CDTTSTM WND DMG2 Wsw Stillwell, INLARGE TREE LIMB DOWN ONTO DECK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2288 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS53 KIWX 261328
SVRIWX
INC091-261400-
/O.NEW.KIWX.SV.W.0091.140826T1328Z-140826T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 AM CDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA...

* UNTIL 900 AM CDT

* AT 824 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSFORD
  HEIGHTS...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  LA PORTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...STILLWELL AND
  FISH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4165 8649 4158 8648 4156 8650 4153 8651
      4152 8653 4144 8653 4143 8679 4161 8681
TIME...MOT...LOC 1327Z 265DEG 21KT 4153 8665

HAIL...0.75IN
WIND...60MPH

$$
1 follow-up statement
557 
WWUS53 KIWX 261347
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM CDT TUE AUG 26 2014

INC091-261357-
/O.CAN.KIWX.SV.W.0091.000000T0000Z-140826T1400Z/
LA PORTE IN-
847 AM CDT TUE AUG 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PORTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4165 8649 4158 8648 4156 8650 4153 8651
      4152 8653 4144 8653 4143 8679 4161 8681
TIME...MOT...LOC 1347Z 265DEG 21KT 4154 8649

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:56 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 26, 5:56 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 AM EDT TUE AUG 26 2014

.SYNOPSIS...
ISSUED AT 413 AM EDT TUE AUG 26 2014

A COLD FRONT WILL SLOWLY DRIFT SOUTH OVER THE NEXT 24 HOURS
BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AHEAD
OF THE FRONT...ANOTHER HOT AND HUMID DAY WILL BE IN STORE WITH
HIGHS INTO THE UPPER 80S PRIOR TO ANY STORMS. ALONG THE FRONT
HIGHS WILL CLIMB INTO THE LOWER 80S AS A RESULT OF INCREASED CLOUD
COVER AND RAIN. LOWS TONIGHT WILL DROP INTO THE MIDDLE 60S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM EDT TUE AUG 26 2014

BACK EDGE OF DEPARTING WAVE WAS WORKING ACROSS WESTERN PARTS OF THE
AREA. IN ITS WAKE...VSBYS WERE RAPIDLY DROPPING WITH VALPARAISO AND
KNOX NOW SHOWING AT PATCHY...LOCALLY DENSE FOG. WOULD EXPECTED THIS
TREND TO EXPAND EAST AS CLEARING OCCURS. SOME CONCERN THAT DENSE FOG
COULD BECOME MORE WIDESPREAD ALONG AND WEST OF ROUTE 15 BUT FOR NOW
WILL GO WITH PRE 1ST PERIOD OF PATCHY FOG AND MONITOR.

COLD FRONT WILL SLOWLY SAG SOUTH INTO THE REGION TODAY BRINGING
ANOTHER SHOT AT SHOWERS AND THUNDERSTORMS. HIGH RES MODELS ALL
SUGGEST CONVECTIVE DEVELOPMENT SOMEWHERE FROM CENTRAL ILLINOIS INTO
NW PARTS OF THE FORECAST AREA TOWARDS 12Z WITH THIS THEN EXPANDING
SE WITH TIME THROUGH LATE AFTERNOON. AS OF WRITING THIS...A FEW
CELLS WERE RAPIDLY DEVELOPING IN EASTERN IOWA WHICH COULD BE THE
STARTS OF THINGS TO COME. WATER VAPOR LOOP SHOWING SOME INDICATIONS
OF A WAVE MOVING ACROSS EASTERN IOWA INTO ILLINOIS THAT COULD GET
THINGS MOVING. SPC MESOANALYSIS SHOWING 3500-4000 J/KG OF MOST
UNSTABLE CAPE OVER ILLINOIS AND AREAS OF WEAK CONVERGENCE. HAVE
ADJUSTED CHANCES FOR PRECIP TO FOCUS MAINLY NW AT THE START OF THE
PERIOD BUT HELD IN CHC RANGE FOR NOW. AS THE MORNING PROGRESSES ANY
CONVECTION SHOULD EITHER EXPAND OR DEVELOP FURTHER SOUTHEAST WHERE
HEATING WILL BE MORE FOCUS AND PRONOUNCED. BY 18Z A SWATH OF
MODERATE TO STRONG INSTABILITY SHOULD BE IN PLACE ACROSS SE HALF OF
THE AREA WHERE TEMPS SHOULD CLIMB INTO THE UPPER 80S TO NEAR 90. AS
HAS BEEN THE CASE...SHEAR PROFILES RATHER ANEMIC LENDING TO SLOW
MOVING STORMS CAPABLE OF HEAVY RAIN AND MAYBE AN ISOLATED STRONG
WIND GUST AS STORMS COLLAPSE.

FRONT SHOULD RESIDE ACROSS THE SOUTHERN COUNTIES THIS EVENING AND
THEN STALL OUT. MODELS HAD HINTED AT ADDITIONAL STORMS DEVELOPING
OVERNIGHT BUT NOT SURE EXACTLY WHERE BEST CONVERGENCE WILL EXIST SO
WILL DOWN PLAY SOMEWHAT AND KEEP IN SLGT CHC TO CHC RANGE.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 413 AM EDT TUE AUG 26 2014

CDFNT OVER WI/IA THIS MORNING IS EXPECTED TO BECOME MORE E-W
ORIENTED AND MOVE TO JUST SOUTH OF OUR CWA BY WED MORNING. A FEW
POST FRONTAL SHOWERS/TSTMS STILL PSBL WED AS A SHRTWV CURRENTLY OVER
SASK/MT DROPS SE ACROSS THE GRTLKS. SFC HIGH MOVG INTO THE UPR
GRTLKS WED WILL ADVECT COOLER/DRIER AIR INTO THE AREA BRINGING AN
END TO THE RECENT MUGGY CONDITIONS WITH HIGHS EXPECTED NEAR NORMAL
IN THE U70S/L80S AND DWPTS FALLING BACK TO THE L-M60S. SFC RIDGE
CROSSING THE CWA SHOULD PROVIDE DRY CONDITIONS WED NIGHT.
RADIATIONAL COOLING MAY BE LIMITED SOME BY HIGH CLOUDS SPILLING E-SE
FROM CONVECTION OVER THE PLAINS IN RESPONSE TO CUT-OFF LOW CROSSING
THE ROCKIES... THUS LOWS ONLY EXPECTED TO FALL INTO THE U50S NE TO
THE M60S SW.

ROCKIES UPR LOW WILL SHEAR OUT TO AN OPEN WAVE OVER THE HIGH PLAINS
THU-THU NGT. RIDGING ALOFT IN ADVANCE OF THIS SYSTEM SHOULD RESULT
IN CONTD DRY WX ACROSS OUR AREA THU... BUT BY THU NGT STALLED SFC
BOUNDARY OVER THE OH VALLEY IS EXPECTED TO LIFT NORTH IN RESPONSE
TO APCHG UPR TROF... PSBLY CAUSING SHOWERS/TSTMS IN OUR AREA.

UPR RIDGE WILL MOVE EAST OF THE AREA ON FRIDAY BUT RETURN OF
MOIST/UNSTABLE AIRMASS MAY ALLOW FOR SOME AFTN TSTMS TO DEVELOP. NRN
STREAM SHRTWV MOVG THROUGH ZONAL FLOW ACROSS CANADA IS EXPECTED TO
PUSH A CDFNT SOUTH INTO OUR CWA SATURDAY WHICH WILL LIKELY STALL
OVER THE AREA AS IT AWAITS PLAINS TROF AND ASSOCIATED SFC WAVE ALONG
THE FRONT TO MOVE THROUGH. THIS WILL KEEP STORM CHANCES THROUGH THE
WEEKEND... THOUGH CONDITIONS MAY DRY OUT/WARM UP ON LABOR DAY AS THE
SHRTWV MOVES EAST TO THE LWR GRTLKS AND ANOTHER SOMEWHAT STRONGER
SHRTWV/CDFNT MOVES EAST ACROSS THE PLAINS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 649 AM EDT TUE AUG 26 2014

A FEW TSRA WITH ELEVATED BASES DEVELOPED EARLY THIS MORNING ACROSS
NRN INDIANA/IL. EXPECT COVERAGE TO INCREASE A BIT TOWARD MIDDAY AS
AIRMASS DESTABILIZES AND WK CDFNT APPROACHES BUT ATTM DOESN'T
WARRANT MORE THAN VCTS IN TAFS. CDFNT WILL MOVE THROUGH THE AREA BY
THIS EVE WITH DRIER AIR ADVECTING IN BEHIND IT. QUESTIONABLE IF THIS
WILL BE STRONG ENOUGH TO PREVENT BR FROM FORMING LATE TONIGHT BUT
FOR NOW LEFT IT OUT OF TAFS GIVEN UNCERTAINTY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...JT
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 26, 4:42 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 AM EDT TUE AUG 26 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-270945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
542 AM EDT TUE AUG 26 2014 /442 AM CDT TUE AUG 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID CONDITIONS ARE EXPECTED AGAIN TODAY WITH PEAK
AFTERNOON HEAT INDEX READINGS IN THE UPPER 90S OVER MOST OF THE
AREA. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED... THOUGH SOME STORMS MAY CONTAIN
STRONG GUSTY WINDS... MAINLY SOUTH OF A DEFIANCE TO WINAMAC LINE
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY... AND AGAIN THURSDAY
NIGHT THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS
TIME... HOWEVER... LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-270945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
542 AM EDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. SEVERE STORMS ARE NOT
ANTICIPATED... HOWEVER... HIGHER WINDS AND WAVES ARE POSSIBLE IN
AND NEAR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND AGAIN THURSDAY
NIGHT THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS
TIME... HOWEVER... HIGHER WINDS AND WAVES ARE POSSIBLE IN AND NEAR
THUNDERSTORMS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Aug 26, 7:38 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 AM EDT TUE AUG 26 2014

MIZ077-261315-
BERRIEN MI-
838 AM EDT TUE AUG 26 2014

...STRONG THUNDERSTORM MOVING TOWARD NORTHERN BERRIEN COUNTY...

AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE MICHIGAN BEACH...OR NEAR BENTON
HEIGHTS...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  COLOMA AND PAW PAW LAKE...
  WATERVLIET...
  RIVERSIDE...
  MILLBURG...
  SPINKS CORNERS...

THIS INCLUDES INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 30 AND
42.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4203 8622 4210 8650 4211 8650 4225 8637
      4225 8623
TIME...MOT...LOC 1238Z 283DEG 20KT 4218 8643
Special weather statement, Aug 26, 8:04 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
804 AM CDT TUE AUG 26 2014

INZ003-261345-
LA PORTE IN-
804 AM CDT TUE AUG 26 2014

...STRONG THUNDERSTORM MOVING OVER CENTRAL LA PORTE COUNTY...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WANATAH...OR 7 MILES SOUTHEAST OF
WESTVILLE...MOVING EAST AT 15 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KINGSFORD HEIGHTS...
  UNION MILLS...
  TRACY AND KINGSBURY...
  SALEM HEIGHTS AND SOUTH CENTER...
  STILLWELL...
  FISH LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4155 8693 4163 8652 4143 8653 4143 8664
      4140 8670 4137 8692 4152 8694
TIME...MOT...LOC 1304Z 266DEG 15KT 4147 8680
Special weather statement, Aug 26, 8:11 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 AM CDT TUE AUG 26 2014

MIZ078-261400-
CASS MI-
911 AM EDT TUE AUG 26 2014

...STRONG THUNDERSTORMS MOVING TOWARD CASS COUNTY...

AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF DOWAGIAC...MOVING SOUTHEAST
AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DOWAGIAC...
  CASSOPOLIS...
  SUMNERVILLE...
  POKAGON...
  LA GRANGE AND DAILEY...
  DIAMOND LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4207 8593 4207 8577 4179 8576 4191 8623
      4207 8622 4208 8594
TIME...MOT...LOC 1310Z 290DEG 19KT 4203 8619

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 AM CDTSpecial Weather StatementIWXLaPorte41 min
Aug 26, 8:51 AM CDTSpecial Weather StatementIWXSaint Joseph39 min
Aug 26, 9:40 AM CDTSpecial Weather StatementIWXElkhart, LaGrange, Noble50 min
Aug 26, 10:16 AM CDTSpecial Weather StatementIWXMarshall, Pulaski, Starke44 min
Aug 26, 11:01 AM CDTSpecial Weather StatementIWXFulton, Marshall, Pulaski44 min
Aug 26, 11:41 AM CDTSpecial Weather StatementIWXCass, Fulton, Miami49 min
Aug 26, 12:15 PM CDTSpecial Weather StatementIWXLaPorte, Starke45 min
Aug 26, 12:32 PM CDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Aug 26, 12:45 PM CDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke34 min
Aug 26, 12:51 PM CDTSpecial Weather StatementIWXSaint Joseph24 min
Aug 26, 1:14 PM CDTSevere Thunderstorm WarningIWXWhite41 min
Aug 26, 1:17 PM CDTAreal Flood AdvisoryIWXWhite3 hr
Aug 26, 1:29 PM CDTSpecial Weather StatementIWXLaGrange46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.